# SDR IPXA2014061383267

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Lt
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED,  LT AC BUSS OFF MESSAGE.  WORKED CHECKLIST AND WAS ABLE TO RESET LT AC SYSTEM WITH APU.   R & R LT ENGINE IDG IAW AMM 24-11-01. OPS AND LEAK CHECKED GOOD.
